# SDR IPXA2016033101445

- Difficulty date: March 8, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB0992513
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING LOWER STR 44R CRACKED BETWEEN BS XORS 506 TO XORS 538. ACCOMPLISHED PERMANENT REPAIR ON RT WING LOWER STR 44 IAW SRM 57-00-03, FIG 201, REPAIR 4.
